# SDR DALA2020122704273

- Difficulty date: December 24, 2020
- Submitted: December 27, 2020
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 74,421 hours, 18,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICED CHECK MAINTENANCE FOUND R1 DOOR EMERGENCY EXIT LIGHT ON THE FORWARD GALLEY WITH GROUND GP3298DL LOOSE.  RETORQUED TERMINAL END.  SYSTEM OPERATION IS NORMAL.
